# SDR UALA2011080504092

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 58,673 hours, 20,805 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 314N301028A
- Part serial: 80
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET COWL ACCOUSTIC INNER SKIN IS DELAM ALONG LOWER PANEL FROM 1.5 INCH AFT OF L/E TO 11 INCHES AFT OF L/E 48 INCHES ALONG L/E WITH LARGER DELAM OF BACK SKIN AT LEAST AS LONG BUT FROM L/E AFT FULL SHEET.  REF SRM 54-11-01 PAGE 3  ITEM 4, PAGE 102 NOTE K DETAIL IV MAX MAJOR AXED 3 INCH AND DETAIL VIII MAX OF 4 INCH BY 4 INCHES AND DETAIL IX MAX OF 10 INCHES BY 10 INCHES EXCEEDED. 
INSTALLED NEW INLET.  COWL IS LEASED FROM BOEING, PT2 SENSOR IS UAL PART.  EXTRA PARTS FROM LEASED COWL IN LOB.  FINISHED INSTALLATION OF NR 2 ENG INLET COWL.
